Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nausea
Aug 11, 2005

Zofran for Nausea

I received a blood product 21 years ago that contained HIV, I refused meds. until I was diagnosed with aids 8 years ago, when I had Toxoplasmosis. I have always had a sensitive stomach and have suffered greatly from Nausea first from the Toxo meds and my hiv medications. I vomited every day for nine years. My teeth have been damaged and broken I have barrettes esophagus gastritis and gird . I took finagrien to keep down my meds. It kept me depressed and tired. I quit taking meds for a year because I couldnt take it any more When my viral load shot to the Millions and my ts went under 50. I knew I had to start again Toxo is no fun. A nurse friend suggested I ask my Dr for Zofran IT WAS A MIRICAL! I have been back on meds over a year now and have indictable V/L and ts over 400.

Zofran works for Nausea IT is 85$ a pill my Dr. said it was too expensive I got a new doctor. I now can live my life and keep the meds down.

Please spread the word .

Zofran Works for Nausea

Response from Dr. Henry

Zofran often is very effective for nausea-thanks for posting your positive experience. Zofran is outrageously priced as a drawback to widespread use .KH



Previous
Trizivir
Next
Very Confused...needing answers

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement